Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On the topological boundary
of semi-Fredholm operators


Author: Haïkel Skhiri
Journal: Proc. Amer. Math. Soc. 126 (1998), 1381-1389
MSC (1991): Primary 47A53; Secondary 47A55
MathSciNet review: 1443858
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove several distance formulas from a fixed operator in $B(H)$ to some classes of operators connected with the semi-Fredholm ones. Here $H$ is a separable Hilbert space. In particular, Fredholm and upper and lower semi-Fredholm operators have the same boundary in $B(H)$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 47A53, 47A55

Retrieve articles in all journals with MSC (1991): 47A53, 47A55


Additional Information

Haïkel Skhiri
Affiliation: Département de Mathématiques, Bât. M2, Université de Lille I, F–59655 Villeneuve d’Ascq, France
Email: skhiri@gat.univ-lille1.fr

DOI: http://dx.doi.org/10.1090/S0002-9939-98-04262-2
PII: S 0002-9939(98)04262-2
Keywords: Hilbert space operators, semi-Fredholm operators, distance formulas
Received by editor(s): April 30, 1996
Received by editor(s) in revised form: October 14, 1996
Communicated by: Palle E. T. Jorgensen
Article copyright: © Copyright 1998 American Mathematical Society